<< Previous Issue Communications of the Korean Mathematical Society (Vol. 20, No. 4) Next Issue >>
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 623—873
특수함수의 $q$-유사에 관한 소고
손진우
MSC numbers : 05A30
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 623—640
A Galois extension with Galois group dihedral group or generalized quaternion group
Yoon Sung Hwang
MSC numbers : 12F10
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 641—644
An Action of a Galois Group on a Tensor Product
Yoon Sung Hwang
MSC numbers : 12F10
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 645—648
Skew enveloping algebras and Poisson enveloping algebras
Eun-Hee Cho, Sei-Qwon Oh
MSC numbers : Primary 16W30; Secondary 17B63
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 649—655
Green functions on the $p$-adic vector space
Jin-Woo Son, Kyung Soo Rim
MSC numbers : 11S80, 11Z05, 34B27
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 657—669
Rank-preserving operators of nonnegative integer matrices
Seok-Zun Song, Kyung-Tae Kang, Young-Bae Jun
MSC numbers : Primary 15A03, 15A04, 15A36
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 671—683
ON A GENERALIZED APERIODIC PERFECT MAP
Sang-Mok Kim
MSC numbers : 94A55, 05B30
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 685—693
Simple approach to multifractal spectrum of a self-similar Cantor set
In-Soo Baek
MSC numbers : 28A78
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 695—702
Composition Operators From Hardy spaces into $\alpha$-Bloch Spaces on the Polydisk
Li Songxiao
MSC numbers : Primary 47B35; Secondary 30H05
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 703—708
Existence and algorithm of solutions for generalized mixed quasi-variational-like inequalities
Zeqing Liu, Hongyan Guan, Soo Hak Shim, Shin Min Kang
MSC numbers : 47J20, 49J40
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 709—721
On a generalized difference sequence spaces over non-archimedian fields and related matrix transformations
Ahmad H. A. Bataineh, Hamza B. Al-Za'areer
MSC numbers : 40A05, 40C05
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 723—729
The Global Attractor of the\\ 2D g-Navier-Stokes Equations on some unbounded domains
Hyukjin Kwean, Jaiok Roh
MSC numbers : 34C25, 35Q30, 76D05
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 731—749
A Family of Quantum Markov Semigroups
Sung Ki Ahn, Chul Ki Ko, In Soo Pyung
MSC numbers : 46L55, 46L57
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 751—763
Finite orthogonal polynomials satisfying a second order differential equation
Byeong Hoon Yoo, Dong Won Lee
MSC numbers : 33A05, 33A45
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 765—774
Stable minimal hypersurfaces in a Critical Point Equation
Seungsu Hwang
MSC numbers : Primary 53C25
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 775—779
On fuzzy functions
Erdal Ekici
MSC numbers : 54A40, 03E72, 54C08
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 781—789
Some results on intuitionistic fuzzy topological spaces defined by intuitionistic gradation of openness
Won Keun Min, Chun-Kee Park
MSC numbers : 54A40
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 791—801
On certain classes of links and $3$-manifolds
Soo Hwan Kim, Yangkok Kim
MSC numbers : Primary 57M12, 57M25; Secondary 57M50, 57N10
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 803—812
Size of the clusters under low density zero-range invariant measures
Intae Jeon
MSC numbers : 60K35, 82C22
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 813—826
Differentiability of Fractal Curves
Tae Sik Kim
MSC numbers : 26A27, 28A78, 37F35
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 827—835
Multiobjective Fractional Programming with a Modified Objective Function
Do Sang Kim
MSC numbers : 90C29, 90C32, 90C46
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 837—847
Identity based Authenticated Key Agreement from Pairings
Hyang-Sook Lee, Young-Ran Lee
MSC numbers : 94A60, 11T71
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 849—859
Error analysis for approximation of helix by bi-conic and bi-quadratic Bezier curves
Young Joon Ahn, Philsu Kim
MSC numbers : 65D05, 65D07, 65D17
Commun. Korean Math. Soc. 2005 Vol. 20, No. 4, 861—873

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd